Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Loosing lips colour, burning, dry, cracking. How can this be resolved?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
my lips have been loosing their color and the edges are as defined anymore. They seem to burn like i've got a sun or wind burn. Then peel horribly. They feel super dry all the time and i can feel them cracking and sometimes seem to excrete this clear almost sticky fluid I've never had this problem before and now i'm going on 6 days like this and it seems to only be getting worse.
Posted Wed, 23 May 2012 in Skin Rash
Answered by Dr. Raju A.T 6 hours later

Thanks for your query.

Based on your description of the problem you have I consider the condition of your lips could be due to allergy or reaction to any chemicals or medications.

The discharge you getting on the lips is a inflammatory fluid .Keep your lips moist by applying petroleum jelly lip balms when you going out.

I would suggest you to take Tab Benadryl 25 mg once in night for 5 days and do apply Blistex Medicated Lip Ointment to the lip in the night times for a week.Both above medications will surely help you to get rid of the problem.

Hope I have answered your query. Let me know if I can assist you further.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor